Your Cart

Your cart is empty

Home  >  Volume 31 (July 2015)

Application of Multi-Set to log linear models for arbitrary d-Dimensional Contingency Table and its Associated Closed-Form Formula for Maximum Likelihood Estimations by O.C. Okoli, N. A. Nsiegbe and E.I Ezenekwe (Pages 391-398)
Sale price: $5.00
Quantity:

Abstract

The purpose of this research paper, is to give a classical (combinatorial) proof for the closed-form formula that evaluate the Maximum likelihood parameter estimators for certain arbitrary d-dimensional multinomial function (likelihood function) induced by an arbitrary d-dimensional Multi-index.

Keywords: Permutations, Combinations, Multi-Set, Multi-Index, Probability, contingency table.

Close
Loading...